MAUDE Adverse Event Report: NKUS LAB RNS-6803-3464; REMOTE NETWORK STATION

NKUS LAB RNS-6803-3464; REMOTE NETWORK STATION
Model Number RNS-6803-7450
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that their remote network station (rns) is not alarming.They also reported that when they attempted to reboot the unit it got stuck in a boot loop.No harm or injury was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
The customer reported that their remote network station (rns) is not alarming.They also reported that when they attempted to reboot the unit it got stuck in a boot loop.No harm or injury was reported.
 
Event or Problem Description
The customer reported that the remote network station (rns) was not alarming.When they attempted to reboot the unit, it got stuck in a boot loop.No harm or injury was reported.
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that the remote network station (rns) was not alarming.When they attempted to reboot the unit, it got stuck in a boot loop.No patient harm was reported.Investigation summary: the root cause of the alarms not working is user error related to settings.The customer turned on a setting that disabled the alarms for certain parameters.The customer was provided education to resolve the issue.The issue of boot looping was resolved after the customer replaced the switch the rns was connected to.As such, the switch likely failed as a result of hardware failure.Hardware failure could come as a result of physical damage, heat damage, or electrical damage.Physical damage could occur due to impacts with objects and other surfaces.Heat damage could occur due to improper maintenance or placement.Electrical damage could occur during a power outage or power surge.Wear and tear due to aging or frequency of use can gradually degrade components.A serial number review of the reported device does not reveal additional related complaints.A complaint history review of the customer's account does not reveal trends for similar complaints.The following fields contain no information (ni), as attempts to obtain information were made, but not provided: a2 - a6 b6 b7 d10 attempt #1 10/05/2021 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Attempt #2 10/12/2021 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Attempt #3 10/19/2021 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Additional information: b4 date of this report g3 date received by manufacturer g6 type of report h2 if follow-up, what type? h6 event problem and evaluation codes h10 additional manufacturer narrative.

Brand Name
RNS-6803-3464
Common Device Name
REMOTE NETWORK STATION
Manufacturer (Section D)
NKUS LAB
attn: shama mooman
14 bunsen
irvine CA 92618
Manufacturer (Section G)
NKUS LAB
attn: shama mooman
14 bunsen
irvine CA 92618
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama, CA 359-8-580
JA   359-8580
9492687488
MDR Report Key12662124
Report Number8030229-2021-01820
Device Sequence Number4480760
Product Code MHX
UDI-Device Identifier00851725007139
UDI-Public00851725007139
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K102376
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRNS-6803-7450
Device Catalogue NumberRNS-6803-7450
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2021
Supplement Date Received by Manufacturer05/26/2023
Initial Report FDA Received Date10/19/2021
Supplement Report FDA Received Date05/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/02/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown